# SDR AALA201912169021

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 50,850 hours, 32,577 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A253130021
- Condition: Leaking
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHILE IN ROUTE WE GOT GREEN SYSTEM HYD LOW PRESSURE WARNING, COMPLIED WITH ECAM SHUT OFF ENG 1 GREEN PUMP WITHIN 5MIN DECLARED EMERGENCY LANDED IN MEM. MAINTENANCE FOUND HYD LEAK AT BRAKE SELECTOR VALVE IAW AMM 32-41-11-400-001A. REPLACED BRAKE SELECTOR VALVE, OPS CHECKS GOOD. RESTOWED GRAVITY GEAR EXTN HANDLE IAW AMM 32-00-00-860-003A L/G DOORS OPS CHECK GOOD. LEAK CHECKED AND SERVICED GREEN HYDRAULIC SYSTEM. NO LEAKS NOTED. OK FOR SERVICE.
